# SDR AUS20011346

- Difficulty date: December 16, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7500 · Engine Bleed Air System
- Part: Fitting
- Part number: AN919190
- Condition: Misinstalled
- Location: Engine Bleed Air
- Part time: 20,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE BLEED AIR PRESSURE REGULATING VALVE FITTING / PIPE CONNECTION CROSS THREADED. PERSONNEL/MAINTENANCE ERROR.
